I have been taking metoclopramide for just on 12 months. I only have half a tablet a day so 5mg a day. Sometimes I take more but very rarely. I have just been reading about the side effects for a movement disorder that could develop. I don't think I am in the high category but I am in the long term use category. I am taking it because I get an upset stomach due to IBS. Should I stop taking it now and if so can I just stop it. What is the likelyhood of this syndrome occurring after I stop taking it. I have no symptoms of it as of yet. Any help would be great.
Astro114 When i was still working at the pharmacy i seen many people take this medicaton for 5 to 10 years 4 times daily and the whole tablet..I dough i would do anything as long as its working,in such a low dose it is very doughtful you well have these long term side effects this is for people in most cases taking the high dose,or even higher then when you see the doctor again ask the doctor why suffer when it is not needed,,Your very lucky to be able to get by with next to nothing... sometimes they write way to much and scare people hope this helps you.Chuck1957 medically retired pharmacy technician..
- Metoclopramide Information for Consumers
- Metoclopramide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoclopramide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metoclopramide - I just started taking this medicine... 5mg 4 times a day. Is this considered a high
Posted 13 Sep 2009 • 1 answer
Posted 14 Jul 2010 • 4 answers
Posted 12 Jun 2013 • 1 answer
Seroquel.. Side effect question? This might be a silly question but I'm in two minds if I should go?
Posted 18 Aug 2016 • 1 answer
Posted 10 Mar 2017 • 0 answers